2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 19 [rss]
A. Javaloyes, P. Piccione. On the singularities of the semi-Riemannian exponential map. Bifurcation of geodesics and light rays Chapter in Variations on a century of relativity: theory and applications S.I.M. Dep. Mat. Univ. Basilicata, Potenza (2006) , 115–123. MathScinet [bib]
A. N. Bernal, M. Sánchez. Further results on the smoothability of Cauchy hypersurfaces and Cauchy time functions Lett. Math. Phys. 77 (2006) no. 2 , 183–197. MathScinet [bib] [doi]
A. Javaloyes, P. Piccione. Conjugate points and Maslov index in locally symmetric semi-Riemannian manifolds Differential Geom. Appl. 24 (2006) no. 5 , 521–541. MathScinet [bib] [doi]
F. Martín, S. Morales. Complete proper minimal surfaces in convex bodies of $\Bbb R^3$. II. The behavior of the limit set Comment. Math. Helv. 81 (2006) no. 3 , 699–725. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. Erratum: ``Connecting solutions of the Lorentz force equation do exist'' [Comm. Math. Phys. \bf 264 (2006), no. 2, 349--370; \refcno 2215609] Comm. Math. Phys. 267 (2006) no. 2 , 559–561. MathScinet [bib] [doi]
F. Martín, V. Ramos Batista. The embedded singly periodic Scherk-Costa surfaces Math. Ann. 336 (2006) no. 1 , 155–189. MathScinet [bib] [doi]
S. B. Edgar, J. M. M. Senovilla. A weighted de Rham operator acting on arbitrary tensor fields and their local potentials J. Geom. Phys. 56 (2006) no. 10 , 2135–2162. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. Geodesic connectedness of stationary spacetimes with optimal growth J. Geom. Phys. 56 (2006) no. 10 , 2025–2038. MathScinet [bib] [doi]
A. Ferrández, J. Guerrero, M. A. Javaloyes, P. Lucas. Particles with curvature and torsion in three-dimensional pseudo-Riemannian space forms J. Geom. Phys. 56 (2006) no. 9 , 1666–1687. MathScinet [bib] [doi]
J. A. Aledo, J. M. Espinar, J. A. Gálvez. Timelike surfaces in the Lorentz-Minkowski space with prescribed Gaussian curvature and Gauss map J. Geom. Phys. 56 (2006) no. 8 , 1357–1369. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. On the geometry of pp-wave type spacetimes Chapter in Analytical and numerical approaches to mathematical relativity Springer, Berlin 692 (2006) , 79–98. MathScinet [bib] [doi]
A. Alarcón, L. Ferrer, F. Martín. On the singly periodic genus one helicoid Differ. Geom. Dyn. Syst. 8 (2006) , 1–7 (electronic). MathScinet [bib]
F. J. López, F. Martin, S. Morales. Complete nonorientable minimal surfaces in a ball of $\Bbb R^3$ Trans. Amer. Math. Soc. 358 (2006) no. 9 , 3807–3820 (electronic). MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, S. M. Lyu. Real hypersurfaces in complex space forms concerned with the local symmetry In Proceedings of the Tenth International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2006) , 205–221. MathScinet [bib]
J. D. Pérez. A new characterization of ruled real hypersurfaces in complex projective spaces In Proceedings of the Tenth International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2006) , 23–30. MathScinet [bib]
J. D. Pérez. New results on the structure Jacobi operator of real hypersurfaces in complex projective spaces In Proceedings of the Tenth International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2006) , 13–21. MathScinet [bib]
E. Minguzzi, M. Sánchez. Connecting solutions of the Lorentz force equation do exist Comm. Math. Phys. 264 (2006) no. 2 , 349–370. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores, A. Salvatore. Periodic orbits on Riemannian manifolds under the action of an at most quadratic potential Differential Geom. Appl. 24 (2006) no. 2 , 108–118. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Massless particles in warped three spaces Internat. J. Modern Phys. A 21 (2006) no. 3 , 461–473. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. Certain actual topics on modern Lorentzian geometry Chapter in Handbook of differential geometry. Vol. II Elsevier/North-Holland, Amsterdam (2006) , 513–546. MathScinet [bib] [doi]
Powered by bibtexbrowser